# SDR FOTR20170111001

- Difficulty date: January 11, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N590CB
- Make and model: Boeing 757-28A
- Aircraft serial: 32449
- Aircraft time: 47,774 hours, 14,181 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3001203
- Condition: Cracked
- Location: Rt Wing
- Part time: 47,774 hours, 14,181 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSPECTION OF THE R/H OVERWING FUEL PORT, FOUND CUTOUT TO BE CRACKED.
